MAUDE Adverse Event Report: MERIT MEDICAL SINGAPORE MERITRANS DTXPLUS.; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE

MERIT MEDICAL SINGAPORE MERITRANS DTXPLUS.; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Catalog Number 682000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A lot number was reported, and a review of the manufacturing history record is in progress.
 
Event or Problem Description
The account alleges that during the hemodynamic monitoring of a patient, the pressure monitoring [pm] set was found to be leaking blood from the extention joint tubing and the extraction port [planecta].The pm set was exchanged for a new device and the procedure was completed.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
MERITRANS DTXPLUS.
Common Device Name
SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Manufacturer (Section D)
MERIT MEDICAL SINGAPORE
198 yishun ave 7
singapore, 76892 6
SN  768926
MDR Report Key12313263
Report Number8020616-2021-00051
Device Sequence Number19793067
Product Code DXN
UDI-Device Identifier00884450360538
UDI-Public884450360538
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K935782
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2022
Device Catalogue Number682000
Device Lot Number703393
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date08/12/2021
Supplement Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1